Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 93, NWS Aberdeen, SD

June 17, 2012Clark County, Codington County, Hamlin County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 17, 2012, 7:24 PM CDT for Clark County, Codington County, Hamlin County, South Dakota. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2012, 7:24 PM CDT (00:24 UTC)
Expired
Jun 17, 2012, 8:15 PM CDT
In force
51 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, SD, Codington County, SD, Hamlin County, SD

The radar

The Aberdeen radar (KABR), 103 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:44 PM CDTHAIL 1Hazel, SD
Jun 17, 8:10 PM CDTFUNNEL CLOUD5 S Watertown, SDSPOTTER 5 S OF WATERTOWN LOOKING SOUTHWEST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2012-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2012-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WUUS53 KABR 180024
SVRABR
SDC025-029-057-180115-
/O.NEW.KABR.SV.W.0093.120618T0024Z-120618T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
724 PM CDT SUN JUN 17 2012

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLARK COUNTY IN NORTHEAST SOUTH DAKOTA...
  SOUTHWESTERN CODINGTON COUNTY IN NORTHEAST SOUTH DAKOTA...
  NORTHWESTERN HAMLIN COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 815 PM CDT

* AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF MAYFIELD COLONY...OR 11 MILES SOUTH OF CLARK...MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VIENNA AROUND 730 PM CDT...
  NAPLES AROUND 735 PM CDT...
  HAZEL AROUND 740 PM CDT...
  HENRY AROUND 745 PM CDT...
  SANDY SHORE STATE PARK AROUND 800 PM CDT...

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 353 AND 374.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4502 9726 4482 9711 4463 9763 4479 9777
TIME...MOT...LOC 0024Z 241DEG 30KT 4475 9762
WIND...HAIL 60MPH 1.00IN

$$
HINTZ
2 follow-up statements
187 
WWUS53 KABR 180035
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
735 PM CDT SUN JUN 17 2012

SDC025-029-057-180115-
/O.CON.KABR.SV.W.0093.000000T0000Z-120618T0115Z/
HAMLIN SD-CODINGTON SD-CLARK SD-
735 PM CDT SUN JUN 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CLARK...SOUTHWESTERN CODINGTON AND NORTHWESTERN HAMLIN COUNTIES UNTIL
815 PM CDT...

AT 730 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NAPLES...OR 15 MILES
SOUTHEAST OF CLARK...MOVING NORTHEAST AT 35 MPH.

IN ADDITION...AT 7:33 PM QUARTER SIZE HAIL WAS REPORTED 2 MILES 
NORTH OF VIENNA WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAZEL AND HENRY AROUND 740 PM CDT...
  SANDY SHORE STATE PARK AROUND 800 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4483 9762 4502 9726 4482 9711 4466 9754
TIME...MOT...LOC 0035Z 241DEG 30KT 4476 9745
WIND...HAIL 60MPH 1.00IN

$$
HINTZ
421 
WWUS53 KABR 180046
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
746 PM CDT SUN JUN 17 2012

SDC025-180056-
/O.CAN.KABR.SV.W.0093.000000T0000Z-120618T0115Z/
CLARK SD-
746 PM CDT SUN JUN 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF THE
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4490 9749 4502 9726 4482 9711 4472 9737
TIME...MOT...LOC 0046Z 241DEG 30KT 4480 9734

$$

SDC029-057-180115-
/O.CON.KABR.SV.W.0093.000000T0000Z-120618T0115Z/
HAMLIN SD-CODINGTON SD-
746 PM CDT SUN JUN 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CODINGTON AND NORTH CENTRAL HAMLIN COUNTIES UNTIL 815 PM CDT...

AT 745 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HAZEL...OR 12 MILES
SOUTHWEST OF WATERTOWN...MOVING NORTHEAST AT 35 MPH.

IN ADDITION...AT 7:44 PM CDT 1 INCH HAIL WAS REPORTED IN THE TOWN OF 
HAZEL WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SANDY SHORE STATE PARK AROUND 800 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4490 9749 4502 9726 4482 9711 4472 9737
TIME...MOT...LOC 0046Z 241DEG 30KT 4480 9734
WIND...HAIL 60MPH 1.00IN

$$
HINTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:41 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 17, 3:41 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
341 PM CDT SUN JUN 17 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

STORMS ARE THE MAIN ISSUE IN THE SHORT RANGE. FOR TNT VERY STRONG
SHEAR VALUES WILL COMBINE WITH WEAK ENERGY ALOFT...AND HIGH CAPES
TO PRODUCE AT LEAST SCT SEVERE STORMS ACROSS THE NORTHEAST PART
OF THE STATE. MOST HIGH AND LOW RES MODELS DO INDICATE CONVECTION
INITIATING BETWEEN 21-00Z AROUND THE JAMES VALLEY WITH THE STORMS
THEN SHIFTING OFF INTO WESTERN MINNESOTA IN THE EARLY AND MID
EVENING HOURS. SCT SINGLE CELLS SHOULD BECOME A FORWARD
PROPAGATING MCS DURING THE EVENING. LARGE HAIL...HIGH WINDS AND
EVEN A COUPLE TORNADOES WILL BE POSSIBLE.

POST FRONTAL CONDITIONS THEN MOVE IN FOR LATE TNT AND MONDAY WITH
ONLY SOME LINGERING SHOWERS. FOR MONDAY NIGHT ANOTHER WAVE LIFTS
ACROSS THE REGION WITH A PRETTY DECENT CHANCE OF SHOWERS AND
STORMS. THE EURO MODELS ARE DISPLACED A BIT FURTHER NORTH WITH THE
LOW LEVEL BOUNDARY AND THUS HAVE MOST OF THEIR PCPN OVER THE
NORTHERN CWA. FOR NOW WILL STICK WITH SUITE OF NCEP MODELS THAT
ARE A BIT FURTHER SOUTH. THUS HAVE PRETTY HIGH POPS FOR MONDAY
NIGHT INTO TUESDAY MORNING. MORE ENERGY IS EXPECTED TO LIFT ACROSS
THE REGION ON TUESDAY NIGHT WITH THE HIGHEST POPS SITUATED OVER
THE EASTERN AND SOUTHERN CWA. TEMPERATURES SHOULD AVERAGE OUT NEAR
TO SLIGHTLY BELOW NORMAL FOR THE TIME PERIOD.

.LONG TERM...WEDNESDAY THROUGH SUNDAY

THE MODELS SHOW UPPER LEVEL TROUGHING OUT WEST MOVING ACROSS THE
REGION ON WEDNESDAY. THIS WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS FOR WEDNESDAY. WEDNESDAY WILL ALSO BE THE COOLEST
DAY IN THE LONG TERM WITH HIGHS IN THE 70S. OTHERWISE...ALL OF THE
MODELS SHOW A SLOW WARM UP INTO THE WEEKEND AS UPPER RIDGING OUT
WEST PUSHES/BUILDS INTO THE CENTRAL US THROUGH SUNDAY. THE NEXT
FEATURE TO BRING A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS IS
FOR FRIDAY NIGHT AND SATURDAY MORNING. THE MODELS SHOW A SURFACE
LOW PRESSURE AREA SLIDING ACROSS THE REGION WITH A WARM FRONT
LIFTING NORTHWARD ALONG WITH AN INCREASING LLJ MAINLY FRIDAY NIGHT
AND SATURDAY MORNING. ALREADY HAVE IN CHANCES FOR THIS TIME
PERIOD. TEMPERATURES SHOULD BE MOSTLY IN THE 80S ON FRIDAY.
SATURDAY AND SUNDAY WILL ALSO BE INTERESTING AS THE UPPER LEVEL
HEIGHTS BUILD OVER THE REGION TO 588 OR SO BY SUNDAY EVENING.
ALTHOUGH...AT THE SURFACE CANADIAN HIGH PRESSURE WILL BE NOSING IN
FOR SATURDAY NIGHT AND MOVING SLOWLY EAST THROUGH SUNDAY. THIS
WILL AFFECT TEMPERATURES SOME MAINLY NORTH AND EAST IN THE CWA.
THERE SHOULD BE SOME 90S IN THE SOUTHERN CWA. WILL HAVE TO WAIT
AND SEE BUT WE COULD SEE A LOT MORE 90S IF THE WARMER AIR PUSHES
FARTHER NORTHWARD SUNDAY. OTHERWISE...IT LOOKS TO BE DRY FOR
SATURDAY NIGHT AND SUNDAY.

&&

.AVIATION...
18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR CONDITIONS ARE EXPECTED AT ALL TAF LOCATIONS THROUGH TODAY...
TONIGHT...AND MONDAY MORNING. A SHORT WAVE TROUGH ALONG WITH A
WEAK FRONTAL BOUNDARY WILL BE MOVING ACROSS THE REGION THROUGH THE
AFTERNOON AND EVENING. WITH INSTABILITY BUILDING UP
TODAY...SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THIS SURFACE
BOUNDARY. SOME OF THESE COULD BECOME SEVERE. ABR AND ATY LOOK TO
BE THE ONLY LOCATIONS THAT WILL BE AFFECTED. INSERTED SOME VCTS AT
BOTH OF THESE LOCATIONS. OTHERWISE...SKIES WILL CLEAR IN BEHIND
THE FRONT ALONG WITH WINDS BECOMING NORTHWEST.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.

&&

SHORT TERM...TDK
LONG TERM...MOHR
AVIATION...MOHR

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 17, 4:36 AM CDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
436 AM CDT SUN JUN 17 2012

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-180945-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
436 AM CDT SUN JUN 17 2012 /336 AM MDT SUN JUN 17 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON INTO
TONIGHT...MAINLY FOR LOCATIONS EAST OF THE MISSOURI RIVER. THE
MAIN TREATS WILL BE VERY LARGE HAIL AND DAMAGING WINDS. TORNADIC
THUNDERSTORMS ARE ALSO POSSIBLE...ESPECIALLY FOR LOCATIONS ALONG
AND EAST OF THE JAMES RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

OFF AND ON CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EVENING...ESPECIALLY FOR LOCATIONS ALONG AND EAST OF THE JAMES
RIVER VALLEY.

SD

In the hours before

Local storm report, Jun 17, 5:58 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
558 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND GST     2 E ABERDEEN            45.47N  98.44W
06/17/2012  M63 MPH          BROWN              SD   ASOS

&&

EVENT NUMBER ABR1200218

TDK
Local storm report, Jun 17, 6:01 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
601 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             7 SW VEBLEN             45.79N  97.39W
06/17/2012  E2.50 INCH       MARSHALL           SD   EMERGENCY MNGR

&&

EVENT NUMBER ABR1200219

TDK
Local storm report, Jun 17, 6:36 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
636 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             5 N GROTON              45.52N  98.10W
06/17/2012  E1.00 INCH       BROWN              SD   EMERGENCY MNGR

&&

EVENT NUMBER ABR1200220

TDK
Local storm report, Jun 17, 6:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
657 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TORNADO          5 E WHEATON             45.81N  96.39W
06/17/2012                   TRAVERSE           MN   TRAINED SPOTTER

&&

EVENT NUMBER ABR1200221

NWS
Local storm report, Jun 17, 7:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
707 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          6 S PEEVER              45.46N  96.96W
06/17/2012                   ROBERTS            SD   PUBLIC

            POSSIBLE BRIEF TOUCHDOWN.

&&

EVENT NUMBER ABR1200222

TDK
Local storm report, Jun 17, 7:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
716 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     1 N PEEVER              45.56N  96.96W
06/17/2012                   ROBERTS            SD   EMERGENCY MNGR

            PICKUP WITH TRAILER TIPPED OVER ALONG I29 1 N OF PEEVER

&&

EVENT NUMBER ABR1200223

NWS

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:02 PM CDTSevere Thunderstorm WarningABRDay, Grant, Roberts43 min
Jun 17, 7:18 PM CDTSevere Thunderstorm WarningABRRoberts27 min
Jun 17, 7:25 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant, Roberts50 min
Jun 17, 7:48 PM CDTTornado WarningABRGrant, Roberts27 min
Jun 17, 8:05 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant, Hamlin40 min
Jun 17, 8:11 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant, Roberts58 min
Jun 17, 8:11 PM CDTTornado WarningABRCodington, Deuel, Hamlin34 min
Jun 17, 8:45 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant30 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.